Peter Kevei
Peter Kevei
Bolyai Institute, University of Szeged
Verified email at math.u-szeged.hu
Title
Cited by
Cited by
Year
A note on the Kesten–Grincevičius–Goldie theorem
P Kevei
Electronic Communications in Probability 21, 1-12, 2016
262016
Implicit renewal theory in the arithmetic case
P Kevei
Journal of Applied Probability 54 (3), 732-749, 2017
122017
The diminishing segment process
G Ambrus, P Kevei, V Vígh
Statistics & probability letters 82 (1), 191-195, 2012
122012
Ergodic properties of generalized Ornstein–Uhlenbeck processes
P Kevei
Stochastic Processes and their Applications 128 (1), 156-181, 2018
112018
Tail probabilities of St. Petersburg sums, trimmed sums, and their limit
I Berkes, L Györfi, P Kevei
Journal of Theoretical Probability 30 (3), 1104-1129, 2017
112017
The limit distribution of ratios of jumps and sums of jumps of subordinators
P Kevei, DM Mason
arXiv preprint arXiv:1407.3142, 2014
112014
On random disc polygons in smooth convex discs
F Fodor, P Kevei, V Vígh
Advances in Applied Probability 46 (4), 899-918, 2014
102014
Merging of linear combinations to semistable laws
P Kevei, S Csörgő
Journal of Theoretical Probability 22 (3), 772-790, 2009
102009
Merging asymptotic expansions for cooperative gamblers in generalized St. Petersburg games
S Csörgő, P Kevei
Acta Mathematica Hungarica 121 (1-2), 119-156, 2008
102008
On the rate of convergence of the St. Petersburg game
L Györfi, P Kevei
Periodica Mathematica Hungarica 62 (1), 13-37, 2011
92011
Regularly log-periodic functions and some applications
P Kevei
arXiv preprint arXiv:1709.01996, 2017
72017
Merging asymptotic expansions for semistable random variables
P Kevei
Lithuanian mathematical journal 49 (1), 40-54, 2009
72009
Convergence to stable limits for ratios of trimmed Lévy processes and their jumps
YF Ipsen, P Kevei, RA Maller
arXiv preprint arXiv:1708.08344, 2017
62017
Randomly weighted self-normalized Lévy processes
P Kevei, DM Mason
Stochastic Processes and their Applications 123 (2), 490-522, 2013
62013
A note on asymptotics of linear combinations of iid random variables
P Kevei
Periodica Mathematica Hungarica 60 (1), 25-36, 2010
62010
Intermittency for the stochastic heat equation with Lévy noise
C Chong, P Kevei
The Annals of Probability 47 (4), 1911-1948, 2019
52019
The asymptotic distribution of randomly weighted sums and self-normalized sums
P Kevei, D Mason
Electronic Journal of Probability 17, 1-21, 2012
52012
A note on a maximal Bernstein inequality
P Kevei, DM Mason
Bernoulli 17 (3), 1054-1062, 2011
52011
St. Petersburg portfolio games
L Györfi, P Kevei
International Conference on Algorithmic Learning Theory, 83-96, 2009
52009
Generalized n-Paul paradox
P Kevei
Statistics & probability letters 77 (11), 1043-1049, 2007
52007
The system can't perform the operation now. Try again later.
Articles 1–20